# SDR UALA2012120306901

- Difficulty date: December 3, 2012
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 61,865 hours, 8,668 cycles
- Engine: Pwa PW40903
- System (JASC): 7110 · Engine Cowling System
- Part: Keeper
- Condition: Defective
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, MOST FWD KEEPER (THAT COWL LATCH HOOKS INTO) ON LEFT FAN COWL NEEDS TO BE REPLACED.   REPLACED NR 1 ENGINE LATCH KEEPER.
